# SDR UIEA2020040800717

- Difficulty date: April 7, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,690 hours, 15,216 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 7988502
- Part serial: F19527
- Condition: Failed
- Location: Idg Oil Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT IDG VALVE.  REMOVED AND REPLACED THE NR 2 ENGINE IDG AIR OIL COOLING VALVE, PERFORMED MPA IAW AMM 71-00-00-725 NO DEFECTS NOTED.
